# SDR SWIA200719123

- Difficulty date: October 7, 2007
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 13,309 hours, 10,833 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Box Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF ENGINE BOX BEAM SHOWS SIGNS OF CRACK AT ACCESS HOLE, FOUND AT C-CHECK.  INSTALLED REPAIR PARTS IAW REO 601R-53-61-358 PG 1-4 REV A.
